Théorèmes limites pour les produits de matrices aléatoires
Publications mathématiques et informatique de Rennes no. 1  (1980), Talk no. 4, 49 p.
@article{PSMIR_1980___1_A4_0,
     author = {Le page, Emile},
     title = {Th\'eor\`emes limites pour les produits de matrices al\'eatoires},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1980},
     note = {talk:4},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1980___1_A4_0}
}
Le page, Emile. Théorèmes limites pour les produits de matrices aléatoires. Publications mathématiques et informatique de Rennes, no. 1 (1980), Talk no. 4, 49 p. http://www.numdam.org/item/PSMIR_1980___1_A4_0/

[1] Billingsley : Convergence of Probability measures - John Wiley and Sons New York (1968). | MR 233396 | Zbl 0944.60003

[2] Breiman : Probability - Addison Wesley (1968). | Zbl 0174.48801

[3] Crepel : Loi des grands écarts pour les marches aléatoires sur . Séminaire de probabilités de Rennes (1978).

[4] Dunford et Schwartz : Linear operators part I - Interscience, New York (1953). | Zbl 0084.10402

[5] Esseen : Fourier analysis of distribution functions ; a mathematical study of the Laplace Gaussian. Law. Acta Math. 77, p.1-25. | MR 14626 | Zbl 0060.28705

[6] Furstenberg : Non commuting random products - TAMS vol. 108 (1963), p.377-428. | MR 163345 | Zbl 0203.19102

[7] Furstenberg et Kesten : Products of random matrices - Ann. Math. Stat. vol. 31 (1960), p.457-469. | MR 121828 | Zbl 0137.35501

[8] Greenberg : Discrete groups with dense orbits - Flows on Komogeneous spaces - Annals of mathematics studies, number 53 ; Princeton univ. press (1963)

[9] Guivarc'H : Etude des produits de matrices aléatoires - Lecture Notes in math. 774 (1980) p.176-250. | Zbl 0433.60007

[10] Guivarc'H : Sur les exposants de Lyapounoff des marches aléatoires à pas markovien - (à paraître). | Zbl 0482.60020

[11] Iosifescu et Theodorescu : Random processes and Learning - Springer Verlag Band 150, Berlin (1969). | Zbl 0194.51101

[12] Kaijser : Some limit theorems for Markov chains with applications to learning models and products of random matrices - Report Institut Mittag Leffler (1972).

[13] Kesten : Random difference equations and renewal theory for products of random matrices - Acta Math 131, 207-248. | MR 440724 | Zbl 0291.60029

[14] Nagaev : Some limit theorems for stationary Markov chains - Theory of Proba and its applications 2 (1957), p.378-406. | MR 94846 | Zbl 0078.31804

[15] Neveu : Bases mathématiques du calcul des probabilités - Masson et Cie (1964). | Zbl 0203.49901

[16] Norman : Markov process and learning models - Academic Press vol. 84 (1972). | MR 423546 | Zbl 0262.92003

[17] O'Connor : A central limit theorem for the disordered harmonic chain Communications - Math Physics 45 (1975), p.63-77. | MR 432133 | Zbl 0394.60027

[18] Raugi : Fonctions harmoniques et théorèmes limites pour les marches aléatoires sur les groupes - Bulletin SMF mémoire 54 (1977).

[19] Tutubalin : On limit theorems for the products of random matrices - Theory of Proba and its applications, vol. 10 number 1 (1965) p.15-27. | Zbl 0147.17105

[20] Tutubalin : A variant of the local limit theorem for products of random matrices - Theory of Proba and its applications, vol. XXII (1977), number 2, P.203-214. | Zbl 0382.60019

[21] Verheggen : Transmission coefficient and heat conduction of a harmonic chain with random masses ; a symptotic estimates on products of random matrices - Communications in Math Physics 68 (1979), p.69-82. | MR 539737 | Zbl 0446.60056